# SDR SWAA2023032009549

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 952; RBL 28- RBL 34; WL 208.<[01] REMOVED CORROSION ON FLOOR SUPPORT STA 952; RBL 28-RBL 34; WL 208. FOUND TO HAVE 100% MATERIAL LOSS AROUND FASTENER HOLE AT RBL 30 PER SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE.;[02] REMOVED CORROSION ON FLOOR SUPPORT STA 952; RBL 28-RBL 34; WL 208. FOUND TO HAVE 100% MATERIAL LOSS AROUND FASTENER HOLE AT RBL 30; OUT OF LIMITS PER SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE;[03] ADDED OUT OF LIMITS;[04] VERIFIED CORRECTIVE STEP 2.;[05] LOCATED AND DRILLED NEW FLOOR SUPPORT STA 952; RBL 24- RBL 49; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650. INSTALLATION TO BE PERFORMED UNDER FLOOR BEAM REPAIR TTG8Q00J0H2X STEP 7.;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. INSTALLATION TO BE PERFORMED UNDER FLOOR BEAM REPAIR TTG8Q00J0H2X STEP 7.
